MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER REFILL SYRINGE; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER REFILL SYRINGE; RESIN, ROOT CANAL FILLING
Catalog Number AHPBIOREFILL
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Customer not returning and no lot number provided.Product not received at investigation site.
 
Event or Problem Description
In this event it was reported that the ahpbioseal showed resorption requiring retreatment.No patient injury.

Brand Name
AH PLUS BIOCERAMIC SEALER REFILL SYRINGE
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22769599
Report Number2320721-2025-00083
Device Sequence Number9289092
Product Code KIF
UDI-Device IdentifierD716AHPBIOREFILL1
UDI-PublicD716AHPBIOREFILL1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAHPBIOREFILL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown